# SDR AALA202510135026

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 70,134 hours, 29,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS INOPERATIVE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BRACKET. PER AMM 25-64-00
